MathSciNet Relay Station
MathSciNet bibliographic data
MR1664705 (99m:60131) 60J75 (35S99 47D07 60F15 60G17)
Schilling, René L. Growth and Hölder conditions for the sample paths of Feller processes. Probab. Theory Related Fields 112 (1998), no. 4, 565–611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement